# SDR VNAA0702008

- Difficulty date: February 10, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 7,239 hours, 7,290 cycles
- Engine: Ge CF343B1
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PITOT BASE HEAT/ L AOA HEAT/ L STATIC HEAT/ L PITOT HEAT CAS MESSAGES AFTER TAKEOFF.  CREW DIVERTED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED CIRCUIT BREAKER RESETS PER BBD SERVICE LETTER.  MAINTENANCE ALSO PERFORMED OPERATIONAL CHECKS IAW THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
